# SDR ASAA2020102733419

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 29,020 hours, 9,275 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Detached
- Location: Waste Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

F/A REPORTS NOISES UNDER THE L2 DOOR.  FOUND LAV WASTE SERVICING DOOR MISSING LEAVING DAMAGE.  GROUNDED-YES.  INSTALLED REPLACEMENT LAV SERVICE DOOR, REF B737-900 AMM 52-49-07.
